# SDR USAA920081211

- Difficulty date: June 14, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 56,323 hours, 37,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - ROW 20 EMERGENCY PATH LIGHT INOPERATIVE. MX REPLACED LIGHT ASSEMBLY. OPERATIONAL CHECK WAS GOOD. (K)
